# SDR 2006UALA00856

- Difficulty date: April 30, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 20,772 hours, 5,708 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Rows 10-17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL ROW 10-17 AIRCRAFT RIGHT ON WHEN EMERGENCY LIGHTS SWITCH ARMED IN COCKPIT, CHRONIC.
